Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 14, 2006, 4:42 AM MDT for 22 counties in Colorado. It took effect at Jun 14, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2006, 4:42 AM MDT (10:42 UTC)
- In effect from
- Jun 14, 2006, 12:00 PM MDT
- Expired
- Jun 14, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
All 22 counties
Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Park County, CO, Phillips County, CO, Sedgwick County, CO, Summit County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 21 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 4458 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 141042 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 442 AM MDT WED JUN 14 2006 COZ211>218-238>251-141845- /O.UPG.KBOU.FW.A.0010.060614T1800Z-060615T0300Z/ /O.NEW.KBOU.FW.W.0011.060614T1800Z-060615T0300Z/ /O.CON.KBOU.FW.A.0011.060615T1800Z-060616T0300Z/ JACKSON COUNTY BELOW 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...PUMA HILLS... TARRYALL MOUNTAINS...WILLIAMS FORK MOUNTAINS...WINTER PARK... DILLON...FRASER...GRANBY...GRAND LAKE... GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING... MIDDLE PARK...WILLIAMS FORK RESERVOIR... ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...HARTSEL... LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 442 AM MDT WED JUN 14 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. HOT TEMPERATURES COMBINED WITH VERY LOW RELATIVE HUMIDITIES OF 5 TO 15 PERCENT AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PRODUCE VERY HIGH TO EXTREME FIRE DANGER DURING THE AFTERNOON AND EVENING HOURS. DRY THUNDERSTORMS ARE ALSO POSSIBLE...WHICH WOULD ENHANCE WIND GUSTS AND CREATE NEW FIRES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE LATEST COMPUTER MODELS HAVE A COLD FRONT PUSHING INTO EASTERN COLORADO BY THURSDAY MORNING. IF THIS OCCURS THAN THE BEST POTENTIAL FOR RED FLAG CONDITIONS WILL OCCUR ALONG AND AHEAD OF THE FRONT. THE FRONT SHOULD SETTLE ALONG THE FOOTHILLS AND PALMER DIVIDE BY THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ SWE
2 follow-up statements
000 WWUS85 KBOU 142155 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 355 PM MDT WED JUN 14 2006 COZ211>218-238>251-150300- /O.CAN.KBOU.FW.A.0011.060615T1800Z-060616T0300Z/ /O.CON.KBOU.FW.W.0011.000000T0000Z-060615T0300Z/ JACKSON COUNTY BELOW 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...PUMA HILLS... TARRYALL MOUNTAINS...WILLIAMS FORK MOUNTAINS...WINTER PARK... DILLON...FRASER...GRANBY...GRAND LAKE... GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING... MIDDLE PARK...WILLIAMS FORK RESERVOIR... ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...HARTSEL... LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 355 PM MDT WED JUN 14 2006 ...FIRE WEATHER WATCH IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE FIRE WEATHER WATCH FOR THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. VERY WARM TEMPERATURES COMBINED WITH VERY LOW RELATIVE HUMIDITIES OF 5 TO 15 PERCENT AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PRODUCE VERY HIGH TO EXTREME FIRE DANGER DURING THE EVENING HOURS. MEANWHILE A COLD FRONT WILL MOVE ACROSS THE HIGHER TERRAIN AFTER MIDNIGHT AND SHIFT THE WIND DIRECTION TO A MORE WEST NORTHWEST DIRECTION. IN ADDITION WIND SPEEDS WILL DECREASE SOME AS WELL BEHIND THE COLD FRONT ALONG WITH COOLER TEMPERATURES AND AN INCREASE IN RELATIVE HUMIDITIES. THE COLD FRONT WILL THEN MOVE INTO NORTHEAST COLORADO LATE TONIGHT WITH SURFACE WINDS BECOMING NORTHEASTERLY BY THURSDAY MORNING. MEANWHILE THE FIRE WEATHER WATCH FOR THURSDAY HAS BEEN CANCELLED AS TEMPERATURES WILL BE MUCH COOLER ALONG WITH HIGHER RELATIVE HUMIDITIES. IN ADDITION WINDS ON THURSDAY WILL BE LIGHTER AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 150311 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 911 PM MDT WED JUN 14 2006 COZ211>218-238>251-150415- /O.EXP.KBOU.FW.W.0011.000000T0000Z-060615T0300Z/ JACKSON COUNTY BELOW 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...PUMA HILLS... TARRYALL MOUNTAINS...WILLIAMS FORK MOUNTAINS...WINTER PARK... DILLON...FRASER...GRANBY...GRAND LAKE... GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING... MIDDLE PARK...WILLIAMS FORK RESERVOIR... ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...HARTSEL... LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 911 PM MDT WED JUN 14 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A COLD FRONT WAS MOVING ACROSS THE AREA TONIGHT AND WILL BRING COOLER TEMPERATURES AND SLIGHTLY HIGHER RELATIVE HUMIDITIES. WINDS WILL ALSO BEGIN TO DECREASE AS WELL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 14, 3:00 AM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 14, 3:00 AM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 AM MDT WED JUN 14 2006 .SHORT TERM DISCUSSION...WATER VAPOR SHOWING RIDGE ALOFT SHIFTING EASTWARD INTO THE CENTRAL PLAINS AS THE WEST COAST TROF PUSHES INLAND. THIS WILL RESULT IN A STRONGER SW FLOW MOVING INTO THE AREA AND AS LOWER LAYERS WARM...THIS DRIER AND STRONGER SOUTHWEST FLOW WILL MIX DOWN TO THE SURFACE. WIND SPEEDS OF 20-35 MPH WILL RESULT ACROSS MUCH OF THE AREA THIS AFTN AS DEWPOINTS DROP SIGNIFICANTLY. 700MB TEMPS WILL REMAIN NEAR +19C AND COUPLED WITH THE STRONG SW WINDS...SFC TEMPS WILL BE NEAR 100 DEGREES TODAY ACROSS LOWER ELEVATIONS. THE RECORD FOR DENVER IS 99 TODAY AND IF WE REACH 100 DEGREES IT WILL BE THE EARLIEST TIME IN THE YEAR WE HAVE REACHED 100 DEGREES IN DENVERS HISTORY. THE CURRENT FIRST 100 DEGREE DAY IS JUNE 23RD SET IN 1954. FOR FIRE WEATHER CONCERNS...THE ENTIRE AREA WILL BE UNDER A RED FLAG WARNING THIS AFTN/EVENING. MINIMUM RH LEVELS WILL BE UNDER 15% EVERYWHERE AND UNDER 10 PERCENT OVER THE FRONT RANGE. COUPLED WITH THE STRONG SFC WNDS...LOW RH...AND ISOLATED TS...ALL INGREDIENTS ARE THERE FOR MAJOR FIRE WX CONCERNS TODAY. AS FOR CONVECTION TODAY...THERE WILL BE JUST ENOUGH MOISTURE ABOVE 550MB COUPLED WITH STEEP LAPSE RATES TO GENERATE ISOLATED HIGH BASED STORMS LATER THIS AFTN AND EVENING. MAYHAPS SLIGHTLY HIGHER COVERAGE FURTHER EAST AS MSTR THERE A BIT DEEPER. SURFACE BASED CAPES OVER THE FRONT RANGE ONLY AROUND 500J/KG AND A BIT HIGHER FURTHER EAST. MAIN THREAT WOULD BE GUSTY WINDS. SEVERE STORMS ARE NOT EXPECTED WITH THE EXCEPTION OF MICROBURST WIND ACTIVITY WITH THE HIGH BASED STORMS. .LONG TERM DISCUSSION...ON THURSDAY...A STRONG SOUTHWESTERLY FLOW ALOFT IS EXPECTED TO BE OVR COLORADO AS AN UPPER LEVEL JET UNDERCUTS A TROF MOVING THROUGH THE NRN ROCKIES. BOTH THE NAM AND GFS SPIN UP A SURFACE LOW OVER SERN COLORADO...WHICH MAY MAKE QUITE AN IMPACT ON NORTHEAST COLORADO....USHERING IN A FRONTAL BOUNDARY AS EARLY AS THURSDAY MORNING. IF THIS SOLUTIONS PANS OUT THEN TEMPERATURES ARE PROGGED TO BE ONLY IN THE LOWER 80S. FOR NOW WL SCALE BACK TEMPERATURES TO AROUND 90. NEXT SHIFT CAN CUT THE TEMPS FURTHER IF THE SOLUTION CONTINUES AS ADVERTISED. GREATEST POTENTIAL FOR RED FLAG CONDITIONS WILL OCCUR ALONG THE FRONT RANGE FOOTHILLS AND PALMER DIVIDE AHEAD OF THE FRONT...WHERE THE FRONTAL BOUNDARY IS EXPECTED TO SETTLE BY THE AFTN. INTERACTIVE SOUNDINGS SHOW THE LOWER LEVELS WILL REMAIN DRY IN SPITE OF THE FRONTAL PASSAGE. MOISTURE IS EXPECTED TO INCREASE AOA 550 MB IN THE AFTERNOON THEN LOWER SOMEWHAT ON FRIDAY. FCST CAPES WILL ONLY RANGE FM 400-800 J/KG...ENUF TO WARRANT ISOLD POPS. THE BEST POTENTIAL FOR THUNDERSTORMS MAY OCCUR OVER THE PALMER DIVIDE. ON FRIDAY IT WILL BE MUCH COOLER AS THE UPPER TROF IS PROGGED TO SLIDE ACROSS COLORADO. H7 TEMPERATURES DROP FM AROUND +14C ON THURSDAY TO AROUND +9C ON FRIDAY. COOLER AMS OVER THE NERN PLAINS MAY NEGATE ANY THUNDERSTORM DEVELOPMENT...BUT WITH THE UPPER TROF MOVING OVER THE STATE...THE DYNAMICS AND MID LEVEL INSTBY MAY COMPENSATE. FOR THIS REASON WL KEEP ISOLD POPS FOR ALL THE CWFA WITH THE BEST CHANCE FOR TSTM ONCE AGAIN ALONG THE FRONT RANGE FOOTHILLS AND PALMER DIVIDE AREAS. RIDGING ON SATURDAY WILL HELP STABILIZE THE AMS OVER NORTHEASTERN COLORADO. ONLY CHANGE WAS TO ADD SOME ISOLD POPS ALONG THE FRONT RANGE...OTHERWISE WILL LEAVE THE RMNDR OF THE FCST AS IS. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING NOON-9 PM TODAY...AND NOON UNTIL 9 PM THURSDAY FOR FIRE WEATHER ZONES 211>218 AND 238>251. && ENTREKIN/COOPER
Hazardous weather outlook, Jun 13, 11:21 AM MDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1121 AM MDT TUE JUN 13 2006 COZ030>051-141200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1121 AM MDT TUE JUN 13 2006 ...FIRE WEATHER WATCH IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND PARK COUNTY...ZONES 214 THROUGH 216...WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WARM TEMPERATURES...VERY LOW HUMIDITIES...AND GUSTY SOUTHWEST WINDS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE ALOFT WILL BUILD ACROSS THE REGION WITH DRIER CONDITIONS AND EVEN WARMER TEMPERATURES. THERE IS STILL SOME LOW LEVEL MOISTURE ON THE PLAINS...BUT IT IS EXPECTED TO DECREASE DURING THE AFTERNOON. VERY WARM TEMPERATURES ALOFT SHOULD PREVENT THUNDERSTORM DEVELOPMENT. TEMPERATURES WILL SOAR TO NEAR 100 DEGREES ACROSS THE URBAN CORRIDOR AND LOWER TO MID 90S ACROSS THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND DRY WEATHER WILL PERSIST THROUGH THE WEEK. SOME GUSTY WINDS ARE EXPECTED THROUGH THURSDAY WHICH WILL KEEP THE FIRE DANGER IN THE EXTREME CATEGORY. SLIGHTLY MORE MOISTURE WILL BEGIN TO SIFT BACK INTO THE AREA BY THE END OF THE WEEK...ALLOWING FOR AFTERNOON THUNDERSTORMS TO RETURN TO THE WEATHER FORECAST. COOLER WEATHER WILL RETURN EARLY NEXT WEEK AS A COLD FRONT MOVES INTO THE INTERMOUNTAIN WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIMMESTAD/046
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.